Alert archive / Oregon / Small Craft Advisories in 2019
Small Craft Advisory 13, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Feb 19, 2019, 2:47 AM PST. It took effect at Feb 19, 2019, 10:00 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2019, 2:47 AM PST (10:47 UTC)
- In effect from
- Feb 19, 2019, 10:00 PM PST
- Expired
- Feb 20, 2019, 4:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
333 WHUS76 KMFR 191047 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 247 AM PST Tue Feb 19 2019 PZZ376-200000- /O.CAN.KMFR.SC.Y.0012.000000T0000Z-190220T0600Z/ /O.NEW.KMFR.SC.Y.0013.190220T0600Z-190220T1200Z/ /O.UPG.KMFR.SE.A.0004.190220T1200Z-190221T1800Z/ /O.NEW.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 247 AM PST Tue Feb 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST THURSDAY... The National Weather Service in Medford has issued a Hazardous Seas Warning...which is in effect from 4 AM Wednesday to 10 AM PST Thursday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 10 PM this evening to 4 AM PST Wednesday. The Hazardous Seas Watch is no longer in effect. * Winds...Northwest increasing to 15 to 25 KT late Tuesday night, then to 20 to 30 KT Wednesday. Winds will become north late Wednesday night, then diminish to 15 to 25 KT Thursday. * Seas...Steep to very steep combined seas will build to 8 to 10 ft early Wednesday morning, peak at 13 to 17 feet late Wednesday night into Thursday, then subside to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Small craft advisory conditions late Tuesday night will affect areas north of Gold Beach, and all areas will be affected by Hazardous Seas and Small Craft Advisory winds Wednesday into Thursday morning. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ356-200000- /O.CAN.KMFR.SC.Y.0012.000000T0000Z-190220T0600Z/ /O.UPG.KMFR.SE.A.0004.190220T1200Z-190221T1800Z/ /O.NEW.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 247 AM PST Tue Feb 19 2019 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST THURSDAY... The National Weather Service in Medford has issued a Hazardous Seas Warning...which is in effect from 4 AM Wednesday to 10 AM PST Thursday. The Small Craft Advisory has been cancelled. The Hazardous Seas Watch is no longer in effect. * Winds...Northwest increasing to 15 to 25 KT late Tuesday night. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 7 to 9 ft early Wednesday morning, peak at 11 to 14 feet Wednesday night into Thursday, then subside to 9 to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Hazardous Seas and Small Craft Advisory winds Wednesday into Thursday morning will primarily occur beyond 5 NM of the coast, but closer in near the Capes. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ350-370-200000- /O.NEW.KMFR.SC.Y.0013.190220T0600Z-190220T1200Z/ /O.UPG.KMFR.SE.A.0004.190220T1200Z-190221T1800Z/ /O.NEW.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 247 AM PST Tue Feb 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST THURSDAY... The National Weather Service in Medford has issued a Hazardous Seas Warning...which is in effect from 4 AM Wednesday to 10 AM PST Thursday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 10 PM this evening to 4 AM PST Wednesday. The Hazardous Seas Watch is no longer in effect. * Winds...Northwest increasing to 15 to 25 KT late Tuesday night, then to 20 to 30 KT Wednesday. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 10 to 15 ft early Wednesday morning, peak at 13 to 18 feet Wednesday night, then subside 9 to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Small craft advisory conditions late Tuesday night will affect areas beyond 8 NM of the coast. Hazardous Seas and Small Craft Advisory winds Wednesday into Thursday morning will primarily occur beyond 5 NM of the coast, but closer in near the Capes. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
3 follow-up statements
110 WHUS76 KMFR 191626 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 826 AM PST Tue Feb 19 2019 PZZ350-370-376-200530- /O.CON.KMFR.SC.Y.0013.190220T0600Z-190220T1200Z/ /O.CON.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 826 AM PST Tue Feb 19 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST THURSDAY... * Winds...Northwest increasing to 15 to 25 KT late tonight, then to 20 to 30 KT Wednesday. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 10 to 15 ft early Wednesday morning, peak at 13 to 18 feet Wednesday night, then subside 9 to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Small craft advisory conditions late tonight will affect areas beyond 8 NM of the coast. Hazardous Seas and Small Craft Advisory winds Wednesday into Thursday morning will primarily occur beyond 5 NM of the coast, but closer in near the Capes. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ356-200530- /O.CON.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 826 AM PST Tue Feb 19 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST THURSDAY... * Winds...Northwest increasing to 15 to 25 KT late Wednesday morning. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 7 to 9 ft early Wednesday morning, peak at 11 to 14 feet Wednesday night into Thursday, then subside to 9 to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Hazardous Seas and Small Craft Advisory winds Wednesday into Thursday morning will primarily occur beyond 5 NM of the coast, but closer in near the Capes. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ http://www.weather.gov/medford
208 WHUS76 KMFR 192214 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 214 PM PST Tue Feb 19 2019 PZZ350-370-376-201115- /O.CON.KMFR.SC.Y.0013.190220T0600Z-190220T1200Z/ /O.CON.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 214 PM PST Tue Feb 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE TONIGHT... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST THURSDAY... * Winds...Northwest increasing to 15 to 25 KT late tonight, then to 20 to 30 KT Wednesday, strongest in the afternoon. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 10 to 15 ft early Wednesday morning, peak at 14 to 17 feet Wednesday night, then subside 9 to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Small craft advisory conditions late tonight will affect areas mostly beyond 3 NM of the coast. Hazardous Seas Warning conditions will then affect all areas. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ356-201115- /O.CON.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 214 PM PST Tue Feb 19 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM PST THURSDAY... * Winds...Northwest increasing to 15 to 25 KT late Wednesday morning. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 8 to 10 ft early Wednesday morning, peak at 13 to 15 feet Wednesday night into Thursday, then subside to 9 to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Hazardous Seas Warning conditions will affect most areas except within 2 NM from shore from Brookings southward...where Small Craft Advisory conditions for seas are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
032 WHUS76 KMFR 201050 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 250 AM PST Wed Feb 20 2019 PZZ350-370-376-210000- /O.CON.KMFR.SC.Y.0013.000000T0000Z-190220T1200Z/ /O.CON.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 250 AM PST Wed Feb 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 10 AM PST THURSDAY... * Winds...Northwest 20 to 30 KT. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 10 to 14 ft Wednesday, peak at 14 to 17 feet Wednesday night, then subside to 9 to 12 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Small craft advisory conditions late tonight will affect areas mostly beyond 3 NM of the coast. Hazardous Seas Warning conditions will then affect all areas. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ356-210000- /O.NEW.KMFR.SW.Y.0012.190220T1200Z-190221T1800Z/ /O.CON.KMFR.SE.W.0014.190220T1200Z-190221T1800Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 250 AM PST Wed Feb 20 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 10 AM PST THURSDAY... The National Weather Service in Medford has issued a Small Craft Advisory for hazardous seas...which is in effect from 4 AM early this morning to 10 AM PST Thursday. * Winds...Northwest 15 to 25 KT. Winds will become north late Wednesday night, then diminish to 10 to 20 KT Thursday. * Seas...Steep to very steep combined seas will build to 10 to 12 ft Wednesday, peak at 12 to 15 feet Wednesday night into Thursday, then subside to 9 to 11 feet Thursday night. Seas will be a combination of short period wind-driven waves, fresh northwest swell, and longer period northwest swell. * Areas affected and timing...Hazardous Seas Warning conditions will affect most areas except within 2 NM from shore from Brookings southward...where Small Craft Advisory conditions for seas are expected. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 8:46 PM PST, 6 hours 1 minute earlier.
Area forecast discussion, Feb 18, 8:46 PM PST, 6 hours 1 minute before
Area Forecast Discussion
National Weather Service Medford OR
846 PM PST Mon Feb 18 2019
.UPDATE...Once again as last night clouds are piling up along the
Umpqua Divide and the Siskiyous. An increase i of clouds,
especially over the west side of Oregon, will result in similar
conditions as last night. With this current forecast looks on
track and will not update this evening. Sven
&&
.PREV DISCUSSION... /Issued 236 PM PST Mon Feb 18 2019/
SHORT TERM...An upper level trough is continuing to shift
southeastward. Behind this trough, mainly dry weather will
continue except for slight chance for light precipitation tonight
into Tuesday morning along the coastal waters, coast and in the
Cascades near Crater Lake and Diamond Lake.
A cold shortwave and frontal system are on track to move into the
area from the north Tuesday evening through Wednesday. This
system will bring another round of lower elevation snow into the
area. Models have trended quicker and moister with this shortwave
moving into the area. Models continue to show cold air with 850 mb
temperatures of -5 degrees C moving into the area late Tuesday
night into Wednesday morning and 1000-500 mb thickness values of
around 524. So expect snow levels to lower to around 2000 feet
Tuesday evening into Tuesday night as precipitation moves into
the region, then remain low Wednesday morning. Snow levels may
briefly lower down around 1500 feet at times, especially in
heavier precipitation bands with the front. This shortwave and
front are expected to bring 2 to 5 inches of snow (storm total) to
lower elevations of 2000 to 3000 feet late Tuesday through
Wednesday evening with higher accumulations of 6 to 12 inches
over the Southern Oregon Cascades and into higher portions of the
Siskiyous. Gusty west winds are also expected Tuesday night and
Wednesday in the Cascades, resulting in blowing snow and limited
visibilities. This may lead to near zero visibilities and
dangerous travel conditions at times, especially for higher
mountains in the Cascades that area exposed to west winds.
Of note, although snow levels lower to 2000 feet overnight and
early Wednesday, expect snow levels to fluctuate between 2000 to
2500 feet Wednesday afternoon due to daytime heating. While snow
may continue to fall down to 2000 feet Wednesday afternoon,
accumulations will be lesser during the day across lower
elevations due to warming daytime temperatures. Higher passes in
the Cascades will continue to see moderate to locally heavy snow
accumulations though. Also areas east of the Cascades and into
Northern California are expected to see light to locally moderate
precipitation.
Behind the front, Wednesday evening, expect light to moderate
showers over the area. Snow levels are expected lower to 1500
during the evening Wednesday, then down to 500 to 1000 feet
Wednesday night as showers decrease. Lower valley floors west of
the Cascades may see a dusting or light snow Wednesday evening and
nights. Given the northwest flow Wednesday evening into Wednesday
night, expect the best chance for increased snow showers to be
over northwest facing slopes of the Umpqua Divide, Siskiyous and
western slopes of the Southern Oregon Cascades. Areas near Ashland
may see an inch or more of snow fall Wednesday evening. Also lower
passes of I-5 from Canyon Mountain south to Sexton Summit may also
see another period of snow Wednesday evening in showers. Higher
passes in the Cascades and along I-5 at Siskiyou Summit and near
Mount Shasta may also expect light to moderate snow showers
Wednesday evening.
Winter weather advisories are in effect for areas above 2000 feet
west of the Cascades in Douglas, eastern Curry, Josephine, and
Jackson counties and in the Southern Oregon Cascades and higher
portions of the Siskiyous. Please see the WSWMFR for details.
Isolated to scattered very light showers may linger into Thursday
morning, then will diminish by late afternoon across the area as
the trough shifts southeast of the area.
LONG TERM...Friday 00z until Tuesday 12z...
High pressure will begin to build as a low departs towards the
southwest Friday. Skies are expected to clear and temperatures will
plummet into the single digits east of the Cascades.
The next weather system will approach the region Saturday morning
through the weekend. Models are still in disagreement with exactly
how this storm system will evolve. However, one thing that is in
consensus is that it will precipitate with a snow level around 2500
feet on average. This will result in more snow over the foothills,
mountains and areas East of the Cascades. The lower passes on I-5
could see snow if the snow levels currently in the forecast end up
being a tad bit too high.
The last thing we wanted to mention is that we should warm up just a
tad after this weekend into next week. Ensemble guidance is showing
850mb temperatures on a gradual warming trend through the end of
February. Even with this warm up, we're still forecasting high
temperatures to remain about 10 degrees below average for this time
of year. As of typing this discussion, February is currently
running 4.7 degrees below normal and 8th coldest on record with 11
days still to go(18th has not been recorded yet).
-Smith
AVIATION...For the 18/18Z TAFs...Mostly MVFR stratus ceilings are
affecting interior valleys west of the Cascades this morning, such
as KRBG and KMFR. These ceilings (and associated mountain
obscuration) are expected to scatter out to VFR early this
afternoon. MVFR ceilings are likely to return tonight to similar
areas, and at the coast too, including KOTH. By early Tuesday
morning, valley ceilings may dip to IFR. Elsewhere, VFR conditions
should continue through tonight. Keene
MARINE...Updated 230 PM PST Monday 18 February 2019...Offshore high
pressure and moderate north winds will keep choppy seas and small
craft advisory conditions going from Gold Beach southward through
Tuesday. The worst conditions in this area are expected in the
afternoon and evenings. Another front moving in from the north
Wednesday and Thursday brings steep to very steep seas and moderate
northwest winds to most locations. A long fetch of northwesterly
winds will bring the potentially very steep northwest swell into the
area, and this will be combined with gusty northwest winds. We've
issued a Hazardous Seas Watch for this potential. High pressure
builds late in the week, and winds and seas lower Thursday night
into Friday. -Keene
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 7 PM Tuesday to 10 PM PST Wednesday
above 2000 feet in the for ORZ023>026.
Winter Weather Advisory from 7 PM Tuesday to 10 PM PST Wednesday
for ORZ027-028.
CA...None.
Pacific Coastal Waters...Small Craft Advisory until 10 PM PST Tuesday for PZZ356-376.
Hazardous Seas Watch from late Tuesday night through Thursday
morning for PZZ350-356-370-376.
SBN/SBN/SBNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:47 AM PST | Hazardous Seas Warning | MFR | 55 hr | |
| Feb 19, 3:20 AM PST | Winter Storm Warning | MFR | Coos, Douglas, Jackson, Josephine, Klamath | 30 hr |
Nearby
Small Craft Advisories in Oregon, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.